# SDR CA190403013

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3055642CL
- Condition: Damaged
- Location: Engine
- Part time: 10,286 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR CONVERSION TO A PW121. DURING RECEIVING INSPECTION A METALLIC NOISE WAS HEARD WITHIN THE TURBOMACHINE AND THE ENGINE WAS PARTIALLY DISASSEMBLED IN ORDER TO INVESTIGATE.THE LP STATOR INNER BAFFLE WAS FOUND TO BE LIBERATED AND ABLE TO MOVE FREELY FORWARD AND AFT. THIS MOVEMENT ALLOWED THE BAFFLE TO CONTACT THE REST OF THE STATOR ASSEMBLY RESULTING IN THE AUDIO. HEAVY RUBBING WITH MISSING MATERIAL WAS NOTED ON THE STATOR BAFFLE AND LP DISK ASSEMBLY. FRACTURED RETENTION RIVETS WERE FOUND WITHIN THE STATOR ASSEMBLY HOWEVER THE EXACT CAUSE OF THE FRACTURED RIVETS COULD NOT BE DETERMINED. (TC# 20190403013)
